# SDR DALA2020013180733

- Difficulty date: January 27, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1470, LBL 2.90 IN THE AFT CARGO COMPARTMENT FLOOR STRUCTURE.  REPAIRED IAW SRM 53-00-53-2R-1, REPAIR 1.  HFEC INSPECTION WAS ACCOMPLISHED AND NO CRACKS WERE FOUND ON CUT EDGES IAW SRM 53-00-53-2R-1, REPAIR 1, PARAG 4.C. AND NDTM PART 6, 51-00-19.
